# SDR SWIA2019051545874

- Difficulty date: March 30, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 32,520 hours, 20,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP UPPER SKIN HAS MULTIPLE DENTS/RIPPLES. (C-CHECK) RO: 05/13/2019 REPAIRED LT IB FLAP UPPER SKIN DENTS IAW SRM.
